MAUDE Adverse Event Report: SHENYANG HENYI ENTERPRISE CO., LTD DRIVEMEDICAL; LIFT, PATIENT, NON-AC-POWERED

SHENYANG HENYI ENTERPRISE CO., LTD DRIVEMEDICAL; LIFT, PATIENT, NON-AC-POWERED
Model Number 13240
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Vertebral Fracture (4520)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Drive medical was notified of an incident involving a patient lift by the device provider who reported the bolt that secures the cradle to the boom loosened during use and the end user fell resulting in fractured vertebrae.The product's instructions for use state: 'it is extremely important that the lift be inspected before each use.All nuts and bolts should be tight.' as part of its complaint review and evaluation process, drive medical will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVEMEDICAL
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
SHENYANG HENYI ENTERPRISE CO., LTD
pump and valve industrial park
no.5 panwu road
yangshigang town, shenyang 11020 0
CH  110200
MDR Report Key25680546
Report Number2438477-2026-00041
Device Sequence Number9709296
Product Code FSA
UDI-Device Identifier00822383103709
UDI-Public(01)00822383103709
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
Report Date (Section F) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13240
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/18/2026
Device Age1 YR
Event Location Nursing Home
Date Report to Manufacturer07/01/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA07/01/2026